1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
Phoenix Rising Adds Two New Board Members
Mark Berry introduces the new President of Phoenix Rising, Dr. Gary Solomon, and welcomes Professor Jonathan Edwards to the Phoenix Rising Board of Directors.
Discuss the article on the Forums.

Seeing some immediate improvement with ARVs

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by Charles555nc, May 2, 2014.

  1. Daffodil

    Daffodil Senior Member

    Messages:
    2,886
    Likes:
    861
    hi Charles. I have had green tea before at restaurants and such, but I do not remember anything happening out of the ordinary....what is green tea supposed to do?
     
    Little Bluestem likes this.
  2. Charles555nc

    Charles555nc Senior Member

    Messages:
    460
    Likes:
    67
    Anything out of a resturant isnt reliable, but you can get organic green tea at health food stores. I have an autoimmune reaction to green tea, mostly nerve pain, uncomfortable tingling in the brain area, but my other "normal" symptoms go way down.

    Right now Im trying a low fat diet and the autoimmune reaction is less with the same benefits of the green tea.
    Im gonna try vancomyacin eventually to see if I have a large intracellular bacterial infection, explaining the autoimmune reaction.
     
    Last edited: Jun 15, 2014
    maryb and Daffodil like this.
  3. maryb

    maryb iherb code TAK122

    Messages:
    2,882
    Likes:
    2,015
    UK
    @Charles555nc
    just smiled as I read your post, green tea and vancomycin are both contra-indicated for me according to my 23 and me results, (as is quertecin) .
    Not having green tea doesn't bother me but now I know I can't be prescribed Vancomycin it has made me unsure of taking antibiotics, due to the possibility of contracting c.diff which is treated at present with Vancomycin.
    Be sure to let us know if you get any benefits from using the antibiotic.
     

See more popular forum discussions.

Share This Page